# SDR DALA1317056712

- Difficulty date: July 31, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 44,092 hours, 16,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102888
- Condition: Dented
- Location: Bs 1380 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE FRAME DENTED, BS 1380, S26L.   ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07, REPAIR 5, FIG 201(TO 7000416277).
